Doubly transitive groups and lattices

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


The goal of this paper is the computation of automorphism groups of invariant lattices in the nontrivial irreducible component V of the permutation module of a group G, where G is a doubly transitive group with nonabelian socle.

Original languageEnglish
Pages (from-to)809-823
Number of pages15
JournalJournal of Mathematical Sciences
Issue number6
Publication statusPublished - 1999
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Doubly transitive groups and lattices'. Together they form a unique fingerprint.

Cite this